# SDR RAIA00205156

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,787 hours, 13,995 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 95078
- Condition: Inoperative
- Part time: 8,582 hours, 8,497 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5587-STL- LEFT GENERATOR FAIL LIGHT ILLUMINATED DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE STARTER/GENERATOR.
